# SDR DALA2020050402339

- Difficulty date: May 2, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 48,892 hours, 34,610 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Out Of Position
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE TAILCONE DEPLOYMENT KEVLAR CABLE TO BE INSTALLED/ROUTED INCORRECTLY. THE CABLE WAS RE-INSTALLED AND ROUTED CORRECTLY IN ACCORDANCE WITH B717 AMM 53-52. THE REQUIRED INSPECTION IS COMPLETE. (LP #6898954)
